# SDR UIEA2017072801355

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 75,187 hours, 13,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1447
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1447, STRINGERS 6R TO 7R INTERNAL SKIN FOUND CORRODED.   CORROSION REMOVED AND PROTECTED IAW SRM 51-10-02 AND SRM 51-20-01 CHECKED WITHIN SRM 53-00-01-1A-1 ALLOWABLE DAMAGED 1, FIG 101.
